Show simple item record

dc.contributor.authorDíaz Barrero, José Luis
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament d'Enginyeria Civil i Ambiental
dc.date.accessioned2021-02-04T08:25:04Z
dc.date.issued2020-07
dc.identifier.citationDiaz-Barrero, J.L. Some inequalities involving convergent series. "Octogon mathematical magazine", Juliol 2020, vol. 28, núm. 1, p. 3-8.
dc.identifier.issn1222-5657
dc.identifier.urihttp://hdl.handle.net/2117/336852
dc.description.abstractIn this short note Carleman's inequality is combined with convergent series to obtain new inequalities.
dc.format.extent6 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematics--Problems, exercises, etc.
dc.titleSome inequalities involving convergent series
dc.typeArticle
dc.subject.lemacMatemàtica -- Problemes, exercicis, etc.
dc.contributor.groupUniversitat Politècnica de Catalunya. COSDA-UPC - COmpositional and Spatial Data Analysis
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::11 Number theory
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac30459977
dc.description.versionPostprint (author's final draft)
dc.date.lift10000-01-01
local.citation.authorDiaz-Barrero, J.L.
local.citation.publicationNameOctogon mathematical magazine
local.citation.volume28
local.citation.number1
local.citation.startingPage3
local.citation.endingPage8


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder